Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On $ U$-rank $ 2$ types


Author: Ludomir Newelski
Journal: Trans. Amer. Math. Soc. 344 (1994), 553-581
MSC: Primary 03C45
DOI: https://doi.org/10.1090/S0002-9947-1994-1142779-1
MathSciNet review: 1142779
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let T be a superstable theory with $ < {2^{{\aleph _0}}}$ countable models. We study some special types $ p \in S(\emptyset )$ of U-rank 2 called skeletal (cf. [Bu4]). We reduce an eventual version of the problem of counting isomorphism types of sets $ p(M)$ for countable M to a problem from linear algebra.


References [Enhancements On Off] (What's this?)

  • [Ba] J. T. Baldwin, Fundamentals of stability theory, Springer, 1987. MR 918762 (89k:03002)
  • [Bu1] S. Buechler, The geometry of weakly minimal types, J. Symbolic Logic 50 (1985), 1044-1054. MR 820131 (87k:03029)
  • [Bu2] -, The classification of small weakly minimal sets. I, Classification Theory, (J. T. Baldwin, ed.), Springer, 1987, pp. 32-71. MR 1033022 (91m:03034a)
  • [Bu3] -, Classification of small weakly minimal sets III 1/2, manuscript.
  • [Bu4] -, Rank 2 types vis-a-vis Vaught's conjecture, preprint, 1989.
  • [Bu5] -, Vaught's conjecture for unidimensional theories. I: The tree theorem, preprint, 1991.
  • [BN] S. Buechler and L. Newelski, On the geometry of U-rank 2 types, Logic Colloquium '90 (submitted).
  • [CHL] G. Cherlin, L. Harrington, and A. H. Lachlan, $ {\aleph _0}$-categorical, $ {\aleph _0}$-stable structures, Ann. Pure Appl. Logic 28 (1985), 103-135. MR 779159 (86g:03054)
  • [DR] V. Dlab and C. M. Ringel, On algebras of finite representation type, J. Algebra 33 (1975), 306-394. MR 0357506 (50:9974)
  • [H] E. Hrushovski, Locally modular types, Classification Theory, (J. T. Baldwin, ed.), Springer, 1987, pp. 132-165. MR 1033027 (90m:03064)
  • [Ne1] L. Newelski, A proof of Saffe's conjecture, Fund. Math. 134 (1990), 143-155. MR 1074641 (91i:03070)
  • [Ne2] -, Weakly minimal unidimensional formulas: a global approach, Ann. Pure Appl. Logic 46 (1990), 65-94. MR 1040387 (91f:03067)
  • [Ne3] -, Classifying U-rank 2 types, manuscript, February 1989.
  • [P] A. Pillay, Geometrical stability theory (in preparation).
  • [Sh] S. Shelah, Classification theory, North-Holland, 1978. MR 513226 (81a:03030)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03C45

Retrieve articles in all journals with MSC: 03C45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1994-1142779-1
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society